# SDR MALA040728

- Difficulty date: November 11, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 18,128 hours, 19,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 7339410005
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTING IS MISSING END CAP IN FRONT.  PLACED ON 100 FLIGHT HOURS PWI TO INSTALL END CAP PN 7339410-005 AND SCREW PN NAS1102-06-10.  REPLACED MISSING END CAP IN EMERGENCY FLOOR LIGHTING.  ALL CHECKS GOOD.
